# SDR DALA2024101710152

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N117DX
- Make and model: Airbus A321-211
- Aircraft serial: 10133
- Aircraft time: 12,132 hours, 5,430 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1017, EMERGENCY LIGHT IN CEILING AT 13 INOP. CORRECTIVE ACTION: FOUND LOOSE CONNECTION ON EMERGENCY LIGHT. RECONNECTED AS REQUIRED. REFERENCE A321 AMM 33-51. (LP 6720820)
